Consumer's Choice Naproxen Sodium Caplet 220 mg (Aleve). Pain reliever and fever reducer. Non-prescription strength, 8-12 hours of relief. Compare to the active ingredient in Aleve. 24 caplets packed 24 to a case.
Suggested Retail: $6.10
There are no special notices for this product. Thanks for taking the time to check.